# SDR REXA2013122802422

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,821 hours, 18,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ARE OUT FROM ROW 9 AFT.  DID OPS TEST OF THE BATTERY PACK EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-51-04-740-801.
